# SDR ANCF200600050

- Difficulty date: April 5, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N988AN
- Make and model: Boeing 767284
- Aircraft serial: 24742
- Aircraft time: 66,967 hours, 14,794 cycles
- Engine: Pwa PW4060
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 15.000 FT, SPEED 290 EICAS MSG AUTOPILOT COME ON WITH CAUTION LIGHT, AUTOPILOT WAS DISENGAGED BY IT SELF.  DURING APP THE ELEVATOR WAS VERY HARD TO OPERATE, BEING NECESSARY, EXCESSIVE FORCE CONTROL BY THE PILOT.  PILOT FLYING. DURING FLARE THE ELEVATOR EFFECTIVENESS WAS COMPLETELY LOST.  ACCOMPANIED BY A STRONG NOISE., TAIL NOISE.   IAW FIM 22-00-02 FIG 114 BLOCKS 1,2,3,4,5,35 AND 109,  DURING MCDP BITE.  LAST FLIGHT FAULT A/P CTR MODE ERR CODE 244 WAS FOUND ; AND IAW AMM 22-12-01/401, THE CTR ELEVATOR A/P SERVO WAS REPLACED.  IAW AMM 27-31-19/401 THE ELEVATOR FEEL COMPUTER WAS REPLACED TEST IAW AMM 27-31-00/50 AMM 34-11-00/ 201 AND 22-00-02/501 TEST SATISFACTORY.  IAW AMM 31-31-01 PAGE 401, T
